# SDR CA090512011

- Difficulty date: May 8, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Bell 204-B
- Aircraft time: 13,730 hours
- Engine: Lyc T5311B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A VISUAL INSP, A CRACK WAS FOUND AT THE BOTTOM OF THE RT ANGLE AT TAILBOOM TO FUSELAGE JUNCTION (PN 204-030-713-101). AFTER REMOVAL OF THE TAILBOOM AND SHIM PADS THE TAILBOOM ATTACHMENT BULKHEAD WAS FOUND CRACKED AT 3 OF THE 4 ATTACHMENT POINTS. (PN 204-030-713-089).
